# SDR REXA2025071500739

- Difficulty date: June 9, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 40,046 hours, 30,540 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316321
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 19R IS CORRODED BETWEEN FS 295.00 AND 310.00.  REMOVED CORROSION ON STR 19R BETWEEN FS 295 AND FS 310 IAW CRJ700 SRM 51-21-06-001-001-A01, FOUND TO HAVE 100% MATERIAL LOSS. REMOVED AND REPLACED STGR 19R FROM FS280-FS310 PN:SH670-31632-1 IAW CRJ700 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01. DRILLED AND LOCATED STGR 19R PN:SH670-31632-1 IAW CRJ700 SRM 51-40-11-001-001-A01. PAINTED FASTENERS FOR STGR19R FROM FS280-FS319 WHERE NEEDED IAW CRJ 700 SRM 51-25-01-001-001-A01
